MathSciNet Relay Station
MathSciNet bibliographic data
MR2336552 (2008f:17005) 17A50 (16P90 16R10)
Giambruno, A.; Mishchenko, S.; Zaicev, M. Codimension growth of two-dimensional non-associative algebras. Proc. Amer. Math. Soc. 135 (2007), no. 11, 3405–3415 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement